Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 245452, 7 pages
Research Article

Characterizations of Nonlinear Lie Derivations of

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Mudanjiang Normal College, Mudanjiang 157012, China

Received 25 December 2012; Accepted 3 February 2013

Academic Editor: Chunrui Zhang

Copyright © 2013 Donghua Huo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Donghua Huo, Baodong Zheng, and Hongyu Liu, “Characterizations of Nonlinear Lie Derivations of ,” Abstract and Applied Analysis, vol. 2013, Article ID 245452, 7 pages, 2013.